# SDR CA030318007

- Difficulty date: March 6, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 47,631 hours
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 3031951
- Condition: Fractured
- Location: 1st Stage Compr
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, E, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A LOUD BANG AND TORQUE DROPPING OFF ON LANDING.  THE SUBJECT ENGINE WAS REMOVED FROM SERVICE AND SENT FOR INVESTIGATION AND REPAIR.  INVESTIGATION RESULTED IN THE FINDING OF ONE MISSING FIRST STAGE STATOR VANE (I.E. 1 OF 44) FROM THE 1ST STAGE STATOR VANE ASSY. THE FRACTURED STATOR VANE CAUSED DOWNSTREAM COMPRESSOR DAMAGE, WHICH FURTHER RESULTED IN THE COMPRESSOR STALLING (I.E. LOUD BANG) AND THE ENGINE TO LOSE POWER (I.E. TORQUE DROPPING OFF).
